# SDR IPXA09M55896

- Difficulty date: April 29, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055508
- Condition: Damaged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 286-W4-04 EXISTING REPAIR HAS A GOUGE ON RT INBD FLAP UPPER SKIN BETWEEN XIFH 231-243.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPLACEMENT REPAIR IAW IPXA EO MD11-5750-33490-A AND SAA EA 011-5753-01-A1764.
